Menu

Hyperpigmentation due to hydroquinone cream

0

Hi acnemantra, I am 23 with some serious hyperpigmentation problem. wheatish complexion and oily skin type. I get pimples rarely but whenever I get the spot takes more than 6 months to go fully. few months ago was suffering from 2 cystic acne I used sos spot correcting gel of oriflame for 2 weeks when it appeared then I again it reappeard and went away forming a dark hyperpigmentation mark. I went to dermatologist for few dark hyperpigmentation marks on my skin. he prescribed me lumaglo cream( composition. 2% hydroquinone, tretinoin 0.025%, flucocinone acetonide ip. 01%,) to put in the hyperpigmented part in a small quantity daily at night, ceptaphil face wash, and supatret c for new pimples. I followed everything nicely. initially got good result on post dark pigmentation and it faded away but the place where I was using spot correcting cream that area skin has thined very badly, it has become red and black, I feel peeling n dryness scales in the spot and its not healing. I have discontinued the use after using it for 2 weeks. suggest me what should I do to get rid of hyperpigmentation. and yes I am using markel calamine lotion.

1 Answer

0

Hi Esha, Lumaglo is a corticosteroid based cream and meant to be used for no more than 5 days at a time. This is the reason your skin has thinnned abnormally. Also stop using Supatret in that area immediately. Continue to use Cetaphil Cleansing Lotion twice a day.

 

You are right to use the calamine lotion. It will soothe the irritation and help it heal. If things don’t improve in a 7-10 days, you will need to see the doc again.

 

Keep us posted. We have had people here who went through this and worse (white patches due to this kind of steroid cream), but it all got well once they discontinued it and other harsh stuff.

AM
3,051

Your Answer

Category: asked April 28

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"